# SDR CA101028003

- Difficulty date: October 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 29,727 hours
- Engine: Garrtt TPE33110UGR
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PASSENGER DOOR SEAL HAD SMALL TEAR IN IT CAUSING A PRESSURIZATION LEAK AROUND THE PASSENGER ENTRY DOOR.  UPON INSPECTION OF DOOR SEAL SOME CORROSION WAS NOTED UNDER IT.  REMOVED THE SEAL AND FOUND THAT THE CORROSION ON THE TOP OF THE DOOR PRESSING HAD CORREDED UNDER THE SEAL THROUGH THE ENTIRE SKIN WITH A WIDTH OF 1 INCH BY 1/2 INCH.  MORE CORROSION WAS NOTED UNDER SEAL ALONG ENTIRE LIP OF PRESSING NONE AS SEVERE.
